Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 28, NWS Little Rock, AR

February 1, 20125 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 1, 2012, 2:06 PM CST for 5 counties in Arkansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2012, 2:06 PM CST (20:06 UTC)
Expired
Feb 1, 2012, 2:45 PM CST
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR

The radar

The Little Rock radar (KLZK), 117 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 2:14 PM CSTHAIL 1Glenwood, ARHAIL RANGING FROM DIME SIZED TO QUARTER SIZED ARE CURRENTLY FALLING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 12:37 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WUUS54 KLZK 012006
SVRLZK
ARC019-051-059-097-109-012045-
/O.NEW.KLZK.SV.W.0028.120201T2006Z-120201T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
206 PM CST WED FEB 1 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTHEASTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 245 PM CST

* AT 203 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF GLENWOOD...OR 8 MILES
  NORTHEAST OF LAKE GREESON...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEGUR...              LOFTON...             GLENWOOD...
  AMITY...              WELSH...              ROSBORO...
  POINT CEDAR...        PEARCY...             MARCUS...
  LODI...               KIRBY...              HOPPER...
  HEMPWALLACE...        BONNERDALE...         ALPINE...
  SUGARLOAF KNOB...     SHOUSE FORD REC AREA...
  RUNYAN BRIDGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3447 9318 3417 9318 3421 9370 3438 9370
TIME...MOT...LOC 2006Z 266DEG 30KT 3430 9361

$$

44
1 follow-up statement
304 
WWUS54 KLZK 012019
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
219 PM CST WED FEB 1 2012

ARC019-051-059-097-109-012045-
/O.CON.KLZK.SV.W.0028.000000T0000Z-120201T2045Z/
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR-
219 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PIKE...SOUTHEASTERN MONTGOMERY...WEST CENTRAL HOT SPRING...
SOUTHWESTERN GARLAND AND NORTHWESTERN CLARK COUNTIES UNTIL 245 PM
CST...

AT 216 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF GLENWOOD...OR 14
MILES NORTHEAST OF LAKE GREESON...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  SEGUR...              LOFTON...             GLENWOOD...
  AMITY...              WELSH...              ROSBORO...
  POINT CEDAR...        PEARCY...             MARCUS...
  HEMPWALLACE...        BONNERDALE...         ALPINE...
  SUGARLOAF KNOB...     SHOUSE FORD REC AREA...
  RUNYAN BRIDGE...      ROBERTS LAKE...       OZAN POINT...
  OMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3422 9359 3438 9359 3447 9318 3417 9318
TIME...MOT...LOC 2019Z 270DEG 31KT 3431 9349

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 11:26 AM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Feb 1, 11:26 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1126 AM CST WED FEB 1 2012

.AVIATION...
VSBYS HAVE IMPROVED...WITH IFR CIGS STILL OCCURING ACROSS THE
NORTH AND WEST. THESE WILL CONTINUE TO IMPROVE...BEFORE SCATTERED
SHRA/VCTS POSSIBLE ACROSS THE MAINLY SOUTHERN SITES THIS
AFTERNOON. CONTINUED MVFR VSBY OVERNIGHT...AND WILL HAVE TO
MONITOR FOR LOWERED CIGS AS WELL.
&&

.PREV DISCUSSION... /ISSUED 300 AM CST WED FEB 1 2012/

SHORT TERM...TODAY THROUGH SATURDAY
THIS MORNING...A FRONTAL BOUNDARY IS STALLED NEAR NORTHWEST
ARKANSAS. SOUTH WINDS AHEAD OF THE FRONT CONTINUE TO BRING
MOISTURE AND 50+ DEGREE DEWPOINTS INTO THE REGION...ALONG WITH LOW
CLOUDS. HOW WARM THE TEMPERATURE GETS TODAY WILL BE LARGELY
DEPENDENT ON ANY PROLONGED BREAK IN THE CLOUDS.

UPPER WAVE WILL MOVE UP ACROSS THE REGION THIS AFTERNOON...AND
THIS WILL BE ENOUGH TO GIVE THE FRONT A PUSH TO THE SOUTH AND OUT
OF THE REGION. THERE WILL ALSO BE A CHANCE OF SHOWERS AND
THUNDERSTORMS WITH THE SYSTEM. HIGH PRESSURE WILL PUSH IN TONIGHT
BEHIND THE FRONT...ALBEIT BRIEFLY.

THE FRONT WILL MOVE BACK TO THE NORTH AS A WARM FRONT LATE
THURSDAY INTO THURSDAY NIGHT. UPLIFT ALONG AND AHEAD OF THE FRONT
WILL BE ENOUGH TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS BY
EARLY FRIDAY MORNING...WITH STORMS BECOMING LIKELY DURING THE DAY
AS A COLD FRONT AND DEVELOPING LOW PRESSURE APPROACH FROM THE
WEST.

GIVEN THE EXPECTED PATTERN...I WOULDN/T BE SURPRISED TO SEE
ISOLATED STRONG STORMS FRIDAY AFTERNOON AND NIGHT. HOWEVER...
THERE WILL NOT BE MUCH OF A CHANCE FOR STORMS TO BECOME SURFACE-
BASED WITH THE EXPECTED CLOUD COVER AND RAINFALL...SO THE THREAT
IS LIKELY TO BE LIMITED. WE WILL CONTINUE TO MONITOR CLOSELY...
HOWEVER.

COOLER...DRIER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY...
WITH ANY LINGERING PRECIPITATION MOVING EAST OF THE AREA.

LONG TERM...SATURDAY NIGHT THROUGH TUESDAY
THE OVERALL UPR PATTERN REMAINS UNCERTAIN IN THE LONG TERM AS A
HIGHLY ANOMALOUS SPLIT FLOW REGIME TRANSITIONS TO A MORE AMPLIFIED
PATTERN.  THE PD WILL BEGIN WITH A REX BLOCK TYPE CONFIGURATION OVER
NOAM WITH A HUGE UPR RIDGE IN CANADA ABOVE A CUT OFF UPR LOW IN THE
CEN U.S. PLAINS. WHILE DETAILS ARE SKETCHY...THE GENERAL IDEA IS
THAT THE CUT OFF UPR LOW WILL SLOWLY PHASE INTO THE NRN STREAM AS
A PIECE OF ENERGY MOVES SOUTH FROM THE HUDSON BAY AND COLLECTS IT.
THIS SHOULD PROMOTE AT A LEAST A TEMPORARILY MORE AMPLIFIED PATTERN
THAN WHAT HAS BEEN SEEN OF LATE AS SHRTWV RIDGING BUILDS OVER THE
ROCKIES AND A HUDSON BAY VORTEX BRIEFLY SETS UP. HOWEVER...IT DOES
NOT APPEAR THE AMPLIFIED PATTERN WILL LAST LONG.

WHAT THIS ALL MEANS FOR THE NATURAL STATE IS LIKELY A PD OF NW FLOW
AND A BIT COOLER TEMPS FOR THE LONG TERM AS MODELS DROP A DRY AND
COOLER CANADIAN AIRMASS INTO THE STATE. WHILE UNCERTAINTY EXISTS IN
THE DETAILS AND CONFIDENCE IS AVERAGE AT BEST...WILL CONTINUE THE
GOING DRY AND COOLER FCST UTILIZING A BLEND BTW THE WARMER GFS AND
COLDER ECMWF.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...58
Hazardous weather outlook, Feb 1, 9:30 AM CST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
930 AM CST WED FEB 1 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
930 AM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE NOTED ACROSS
ARKANSAS TODAY...WITH THE BEST COVERAGE THIS AFTERNOON. AN ISOLATED
STRONG OR SEVERE STORM CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. LARGE HAIL AND DAMAGING WINDS WOULD BE THE
THREATS IF ANY STORMS MANAGE TO BECOME SEVERE. THE STORM THREAT WILL
WIND DOWN IN THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT STORM SYSTEM WILL APPROACH FOR FRIDAY AFTERNOON THROUGH
EARLY SATURDAY. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION
DURING THIS TIME AND THERE ARE INDICATIONS SOME OF THE STORMS COULD
BE STRONG TO POSSIBLY SEVERE. WHILE IT IS TOO EARLY TO DETERMINE IF
THE AREA WILL SEE WIDESPREAD SEVERE WEATHER...FORECASTS WILL BE
MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

63/58

In the hours before

Special weather statement, Feb 1, 11:30 AM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1130 AM CST WED FEB 1 2012

ARZ030-037-011800-
LOGAN AR-SCOTT AR-
1130 AM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND SOUTHWESTERN
LOGAN COUNTIES UNTIL NOON CST...

AT 1126 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF COALDALE...OR 13 MILES
WEST OF HARTFORD...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            OLIVER...             MORGAN SPRINGS...
  MANSFIELD...          LAKE HINKLE...        ECHO...
  BEAUCHAMP...          WINFIELD...           LUCAS...
  IONE...               HON...                ELM PARK...
  CAUTHRON...           BOLES...              BLACK FORK...
  BATES...              BARBER...             ABBOTT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3493 9445 3496 9441 3496 9429 3497 9424
      3505 9423 3507 9425 3508 9424 3511 9415
      3512 9414 3514 9404 3474 9405 3474 9446
TIME...MOT...LOC 1730Z 261DEG 35KT 3496 9455

58
Special weather statement, Feb 1, 12:16 PM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1216 PM CST WED FEB 1 2012

ARZ037-038-011915-
SCOTT AR-YELL AR-
1216 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL AND CENTRAL
SCOTT COUNTIES UNTIL 115 PM CST...

AT 1212 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF THUNDERSTORMS NEAR WALDRON...MOVING EAST AT 40
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS AS
THEY TRACK TOWARD HARVEY AND BLUFFTON.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            MUDDY CREEK WMA...    FOURCHE VALLEY...
  CARDIFF...            WING...               WALTREAK...
  UNION HILL...         ROVER...              PARKS...
  ONYX...               OLIO...               NOLA...
  NEEDMORE...           HARVEY...             GRAVELLY...
  CHULA...              CEDAR CREEK...        BRIGGSVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3498 9413 3500 9330 3477 9333 3477 9339
      3474 9339 3475 9374 3474 9375 3477 9414
TIME...MOT...LOC 1815Z 274DEG 36KT 3487 9402

46
Special weather statement, Feb 1, 1:01 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
101 PM CST WED FEB 1 2012

ARZ040-041-052-011945-
MONTGOMERY AR-PIKE AR-POLK AR-
101 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK...NORTHWESTERN PIKE
AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 145 PM CST...

AT 100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF COSSATOT RIVER SP...OR 11 MILES
SOUTH OF MENA...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  OPAL...               MCCAULEY...
  LITTLE MISSOURI FALLS REC AREA...           HARTLEY...
  ALBERT PIKE REC AREA...                     SHADY...
  PINE RIDGE...         NUNLEY...             LANGLEY...
  DALLAS...             BOARD CAMP...         BIG FORK...
  WOLF PEN GAP...       WEST HANNA MTN...     TURNERS MTN...
  SUGARTREE MTN...      SMOKE ROCK MTN...     SHERMAN MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3453 9436 3461 9381 3428 9380 3430 9394
      3435 9395 3435 9425 3433 9426 3434 9435
TIME...MOT...LOC 1901Z 266DEG 28KT 3442 9423

44
Local storm report, Feb 1, 1:07 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HAIL             ROVER                   34.95N 93.40W
02/01/2012  E1.00 INCH       YELL               AR   TRAINED SPOTTER

&&

61
Special weather statement, Feb 1, 1:47 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
147 PM CST WED FEB 1 2012

ARZ041-042-052>054-012030-
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR-
147 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE...SOUTHERN
MONTGOMERY...EXTREME WESTERN HOT SPRING...EXTREME SOUTHWESTERN
GARLAND AND NORTHWESTERN CLARK COUNTIES UNTIL 230 PM CST...

AT 142 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF STAR OF THE WEST REC AREA...OR 9
MILES NORTHWEST OF LAKE GREESON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LAKE GREESON...       SEGUR...              GLENWOOD...
  GAP MTN...            DAISY...              DAISY SP...
  AMITY...              ALBERT PIKE REC AREA...
  WELSH...              ROSBORO...            NEW HOPE...
  LODI...               LANGLEY...            KIRBY...
  HOPPER...             FANCYHILL...          CADDO GAP...
  ALPINE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3438 9394 3446 9341 3415 9337 3419 9392
TIME...MOT...LOC 1947Z 263DEG 28KT 3429 9380

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 5:22 AM CSTDense Fog AdvisoryLZKCleburne, Conway, Faulkner, Garland, Independence, Jackson and 4 more4 hr
Feb 1, 11:30 AM CSTSpecial Weather StatementLZKScott30 min
Feb 1, 12:16 PM CSTSpecial Weather StatementLZKScott59 min
Feb 1, 12:56 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell49 min
Feb 1, 1:01 PM CSTSpecial Weather StatementLZKPolk44 min
Feb 1, 1:40 PM CSTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline50 min
Feb 1, 1:47 PM CSTSpecial Weather StatementLZKPike43 min
Feb 1, 2:17 PM CSTSpecial Weather StatementLZKGrant43 min
Feb 1, 2:23 PM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring52 min
Feb 1, 2:24 PM CSTSpecial Weather StatementLZKLonoke, Pulaski61 min
Feb 1, 2:28 PM CSTSpecial Weather StatementLZKDallas47 min
Feb 1, 2:35 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline40 min
Feb 1, 2:55 PM CSTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson35 min
Feb 1, 3:01 PM CSTSpecial Weather StatementLZKClark44 min
Feb 1, 3:13 PM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring36 min
Feb 1, 3:20 PM CSTSpecial Weather StatementLZKLonoke60 min
Feb 1, 3:23 PM CSTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson, Lincoln43 min
Feb 1, 3:25 PM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie50 min
Feb 1, 3:31 PM CSTSpecial Weather StatementLZKPrairie59 min
Feb 1, 3:32 PM CSTSpecial Weather StatementLZKDallas48 min
Feb 1, 3:39 PM CSTTornado WarningLZKArkansas, Monroe, Prairie20 min
Feb 1, 3:48 PM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln42 min
Feb 1, 3:58 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie33 min
Feb 1, 4:08 PM CSTSpecial Weather StatementLZKDrew47 min
Feb 1, 4:21 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Lincoln54 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.